# SDR J7SA2025052800446

- Difficulty date: May 18, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N472FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45501
- Aircraft time: 4,634 hours, 3,468 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A TRIPPED CB LABELED "OVRHD" ON THE COCKPIT LIGHTS SECTION OF THE RH CB PANEL AND AN ELECTRICAL BURNING SMELL REPORTEDLY COMING FROM BENEATH THE PILOT'S SEAT. CREW FOLLOWED THE QRH, WHICH APPEARED TO ISOLATE THE ISSUE. AIRCRAFT LANDED WITHOUT INCIDENT AT KCLT. TECHNICIAN INSPECTED THE BACKSIDE OF THE RH CB PANEL AND FOUND NO SIGNS OF SHORTED WIRES. AFTER POWERING UP THE AIRCRAFT AND RESETTING THE "OVRHD" CB, TECHNICIAN OPERATED BOTH OVERHEAD LIGHTING DIMMER SWITCHES THROUGH ALL POSITIONS AND LEFT THE LIGHTS ON FULL BRIGHT FOR 15 MINUTES. THE CB DID NOT TRIP AGAIN. FAULT COULD NOT BE DUPLICATED; NO DEFECTS NOTED IAW AMM 24-60-01.
